# SDR AALA20141204002

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 16,010 hours, 6,175 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 3540
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH FLAP POSITION STOPPED AT 5 ON GAUGE & WOULD NOT MOVE.  USED THE QRH TO MANUALLY EXTEND THE FLAPS TO 15.  GAUGE STAYED AT THE 5 POSITION, UPON LANDING THE GAUGE WENT TO THE 15 POSITION.  ACCOMPLISHED FIM 27-51-00 FAULT CODE 27-52259.  ACCOMPLISHED FSEU BITE WITH NO FAULTS FOUND.  R & R FLAP POSITION INDICATOR IAW AMM 27-58-02.  ACCOMPLISHED FLAP OPERATIONAL CHECK.  SYS CHECKED NORMAL.
